- 12-25-2012, 07:09 PM
SOmething similar may have been asked but it already takes about 5 min for a page to load her ein the Stan....
I have been on 10G of androgel for the last year or so and other than fat loss and not being tired all the time haven't had any side effects. Recently though I tear up during movies, no tender nipples etc maybe a little fluid retintion. WOndering if e levels are starting to creep up, where I stateside I would just get labs done but not really an option out here.
Would I benefit from nolvadex or clomid?? not really sure if they would be overkill for TRT
- 12-31-2012, 04:10 PM
They shouldn't with AndroGel, atleast if you taper off. If you gradually down your Androgel you'll probably notice a steady rise in e-levels, but getting closer to normal. It's hard to get t-level tested probably where you are.
- 12-31-2012, 04:36 PM
I figure I will get bloodwork done on leave in febuary, ore gel I wa sin the 100's on 5g daily was in the 300s and 10g put me in the 700s. Docs never ran e levels though. I am also going to try and swap to the 1.62 gel. Army docs seem scared to deal with injections
Similar Forum Threads
- By cobain67 in forum AnabolicsReplies: 2Last Post: 10-23-2004, 10:26 PM
- By orvise in forum AnabolicsReplies: 84Last Post: 02-09-2004, 06:42 AM
- By WATERLOGGED in forum AnabolicsReplies: 3Last Post: 01-12-2004, 10:16 AM
- By rodo in forum AnabolicsReplies: 6Last Post: 08-11-2003, 12:30 AM